# SDR QXEA200601780

- Difficulty date: July 5, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - LEFT FUEL PANEL NR 524CT HAS PITTING CORROSION IN COUNTER SINK HOLES.  REFERENCE PANEL CARD P22 FOR INSTALLATION OF SERVICEABLE PANEL.
